# SDR P5CA2018121320381

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,213 hours, 21,010 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH ANTI-ICE ON L DUCT PRESS DROPS TO 5 PSI WITH INTERMITTENT L BLEED OFF EICAS.( T/S PER FIM 36-10 F/T 837. CKD ALL LINES FOR PROPER CONDITION RE-TORQUE ALL B NUTS CKD WIRING CLEANED CONNECTOR RAN ENG NO FAULTS, A/C OK FOR SERVICE. )
